| Catalog Number |
200-IVRB201 |
| Medical Device Problem Codes |
Leak/Splash (1354); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that catheter appears to be occluded causing force to be used to push the plunger.This results in leakage due to the pressure used.The customer also reported that the needle doesn't retract after pushing the button.No information was received regarding any serious injury as a result of this product issue.